# SDR ALGA201204171201

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N272AL
- Make and model: Bell 206L-4
- Aircraft serial: 52288
- Aircraft time: 9,156 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Adapter
- Part number: 406040542107
- Part serial: A1925
- Condition: Corroded
- Location: Freewheel Unit
- Component: Freewheel Unit, Bell
- Component part number: 406040500143FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE WHEEL UNIT ADAPTER CORRODED BEYOND LIMITS.
